# SDR DALA2015021801438

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 53,361 hours, 29,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAZE AND SMOKE APPEARED DURING LANDING IN THE CABIN.  ODOR WAS MUSTY AND NOTHING APPEARED TO BE BURNING.  HAZE DISAPPEARED IN LESS THAN 5 MINUTES.  APU WAS NOT RUNNING WHEN HAZE APPEARED. INSPECTED AND TROUBLESHOT PNEUMATIC SYSTEM.  R & R RT TI SENSOR IAW MM.  ACFT IS OK FOR SERVICE.
